# SDR FDEA202009132190

- Difficulty date: September 13, 2020
- Submitted: September 29, 2020
- Operation: Air carrier
- Aircraft: N588FE
- Make and model: Doug MD-11F
- Aircraft serial: 48490
- Aircraft time: 87,700 hours, 19,502 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: ACA73716
- Condition: Delaminated
- Location: Fwd Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CABIN, FOUND FLOOR PANEL 232FF AT STATION 595 TO STA 675 DELAMINATED.  DELAMNATED FLOOR PANEL 232FF AT FOWARD CABIN STATION 595 TO STATION 675 REMOVED, AS PER AMM 53-21-04-4.  FLOOR PANEL 232FF FABRICATED, AS PER FEDEX DRAWING SRZ-25-005 REVISION R.  FABRICATED FLOOR PANEL 232FF INSTALLED, AS PER AMM 53-21-04-4.  REPAIR CLASSIFIED AS MAJOR, PER GMM 6-2-100.
